# SDR JGV2004F00006

- Difficulty date: July 14, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N128M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 276
- Engine: Garrtt TFE73160
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 142G1243
- Part serial: 2135
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SUMP VERTICAL UPRIGHT FOR VALVE HOUSING.  CRACKED THRU LOWER SOLDER WELD.  FOUND AFTER SCREEN REMOVAL.  CAUSE WELDING TEMP OR MATERIAL.  DO NOT WELD ON SUMPS AND INCREASE MATERIAL THICKNESS.
